# SDR DALA14031860941

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 65,113 hours, 48,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS WERE INOPERATIVE AT SEAT 1C.   MAINTENANCE FOUND A CONNECTOR LOOSE AND SECURED,  LIGHTS RETURNED TO AN OPERATIVE STATE.
